Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dubnov, V L

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:176
Abstract pages:1325
Full texts:548
References:50

http://www.mathnet.ru/eng/person22851
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/284954

Publications in Math-Net.Ru
1987
1. G. A. Voropaeva, V. L. Dubnov, V. P. Maslov, “Asymptotic Lagrangians of a manifold and the complex WKB method”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 31 (1987),  93–192  mathnet  mathscinet  zmath; J. Soviet Math., 46:3 (1989), 1906–1977
2. G. A. Voropaeva, V. L. Dubnov, V. P. Maslov, “Dissipative-asymptotic manifolds”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 31 (1987),  3–92  mathnet  mathscinet  zmath; J. Soviet Math., 46:3 (1989), 1843–1906
1982
3. G. A. Voropaeva, V. L. Dubnov, “Functions of generating operators in a Banach lattice – example of a $\mu$-lattice”, Uspekhi Mat. Nauk, 37:1(223) (1982),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:1 (1982), 182–183  isi
1968
4. V. L. Dubnov, “Maslov's canonical operator for hyperbolic equations”, Dokl. Akad. Nauk SSSR, 183:4 (1968),  754–757  mathnet  mathscinet  zmath
5. V. L. Dubnov, “A generalized stationary phase method for convolution type intergrals”, Uspekhi Mat. Nauk, 23:1(139) (1968),  223–224  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022